# SDR S02252010

- Difficulty date: April 13, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

B18771 AFT T/O POWER SET SPEED BETWEEN 80 TO 100 KNOTS FOUND SIDE CARGO DOOR LIGHT ILLUM.  FOUND BOTH OUTSIDE AND INSIDE MASTER LATCH LOCK HANDLES WERE POPPED OUT AND PRESSURE RELIEF DOOR WERE OPENED. 2.IAW AMM 52-32-06 P501 ADJUSTED MASTER LATCH LOCK MECHANISM. 3.OPERATED SIDE CARGO DOOR SEVERAL TIMES AND CONFIRM DOOR WAS LATCHED AND NO DOOR WARNING LIGHT ILLUM. 4 NO FURTHER SIMILAR REPORT ON SUBSEQUENTLY FLIGHT.
